American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Nicolas Burq, Gilles Lebeau and Fabrice Planchon. Global existence for energy critical waves in $3$-d domains. J. Amer. Math. Soc. 21 (2008) 831-845. MR 2393429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Markus Keel, Hart F. Smith and Christopher D. Sogge. Almost global existence for quasilinear wave equations in three space dimensions. J. Amer. Math. Soc. 17 (2004) 109-153. MR 2015331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. Schlag. A generalization of Bourgain's circular maximal theorem. J. Amer. Math. Soc. 10 (1997) 103-122. MR 1388870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Patrick Gérard and Gilles Lebeau. Diffusion d'une onde par un coin . J. Amer. Math. Soc. 6 (1993) 341-424. MR 1157289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1